MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC EDWARDS MITRIS RESILIA MITRAL VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11400M
Medical Device Problem Code Device Stenosis (4066)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Event or Problem Description
It was reported that a patient with a 27mm 11400m mitral valve is under consideration for a valve-in-valve procedure after an implant duration of 2 years, 5 months due to severe stenosis.Patient was asymptomatic.This is a 52-year-old female patient.
 
Additional Manufacturer Narrative
Stenosis is a common manifestation of bioprosthetic valve and valved conduit dysfunction and has many potential root causes, including structural valve deterioration (svd), non-structural valve dysfunction (nsvd), endocarditis and/or thrombosis.Bioprosthetic device stenosis is typically related to patient and/or procedural factors and is not typically an indication of a device malfunction related to a manufacturing deficiency.There is no evidence to suggest a manufacturing defect caused or contributed to the reported event.The most likely root cause is patient factors, including chronic kidney disease, hyperlipidemia, diabetes mellitus, coronary artery disease and coronary artery bypass graft.The device history record (dhr) review was completed, and this device passed all manufacturing and sterilization inspections prior to release for distribution.There were no issues identified that would have impacted this event.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.

Brand Name
EDWARDS MITRIS RESILIA MITRAL VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
saurav singh
1 edwards way
mle fl2 - office m2013
irvine, CA 92614
9492506615
MDR Report Key21965198
Report Number2015691-2025-03567
Device Sequence Number20936209
Product Code LWR
UDI-Device Identifier00690103205541
UDI-Public(01)00690103205541(17)240629(11)220630
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model Number11400M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale